Dr Irakli Patchkoria

Dr Irakli Patchkoria

Lecturer

Overview
Dr Irakli Patchkoria
Dr Irakli Patchkoria

Contact Details

Telephone
work +44 (0)1224 272749
Email
Address
The University of Aberdeen Department of Mathematics
University of Aberdeen
Fraser Noble Building
Office 161

Biography

CV

 

Research

Research Overview

Algebraic Topology, K-theory, Homological Algebra

Current Research

Algebraic models for homotopy theories, Witt vectors, de Rham-Witt complex, computations in TC and THH, (proper) equivariant stable homotopy theory

arXiv preprints

Here are some online talks I have given recently:

Derived Mackey functors

Classification of module spectra and Franke's algebraicity conjecture

 

Knowledge Exchange and Public Engagement

I am responsible for public outreach of our Department. Here is a popular science talk about my research area Topology organised by Aberdeen Science Centre and Maths Week Scotland:

An Introduction to Topology

I am also the organiser of Aberdeen Topology Seminar

Teaching

Teaching Responsibilities

Spring term 2021: MA1510 Combinatorics, MX3536 Differential Equations

Winter term 2020: MX3036 Metric and Topological spaces, Exercises for MA2010 Probability

Spring term 2020: MA1510 Combinatorics, Seminar on homotopy groups of spheres

Winter term 2019: MX3036 Metric and Topological spaces

Spring term 2019: MA1510 Combinatorics 

 

 

Publications

Publications 

Currently viewing:
Filter by Publication Type

Page 2 of 2 Results 11 to 17 of 17

  • On exotic equivalences and a theorem of Franke

    Patchkoria, I.

    Bulletin of the London Mathematical Society, vol. 49, no. 6, pp. 1085-1099

    Contributions to Journals: Articles

  • The derived category of complex periodic K-theory localized at an odd prime

    Patchkoria, I.

    Advances in Mathematics, vol. 309, pp. 392-435

    Contributions to Journals: Articles

  • Rigidity in equivariant stable homotopy theory

    Patchkoria, I.

    Algebraic & Geometric Topology, vol. 16, no. 4, pp. 2159-2227

    Contributions to Journals: Articles

  • Topological Hochschild homology and the cyclic bar construction in symmetric spectra

    Patchkoria, I., Sagave, S.

    Proceedings of the American Mathematical Society, vol. 144, pp. 4099-4106

    Contributions to Journals: Articles

  • Cubical approach to derived functors

    Patchkoria, I.

    Homology, Homotopy and Applications, vol. 14, no. 1, pp. 133-158

    Contributions to Journals: Articles

  • On the algebraic classification of module spectra

    Patchkoria, I.

    Algebraic & Geometric Topology, vol. 12, pp. 2329-2388

    Contributions to Journals: Articles

Show 10 | 25 | 50 | 100 results per page